# SDR VNAA0107004

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 15,967 hours, 14,502 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Radar
- Part number: 7008470822
- Part serial: 94091394
- Condition: Failed
- Location: Fwd
- Part time: 12,857 hours, 11,492 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4007 WAS IN CRUISE AT 22,000 AND WAS INFORMED OF SHOWERS IN THE FLIGHT PATH.  THE WEATHER RADAR WAS NOT INDICATING ANY SHOWERS.  THE CREW CALLED DISPATCH TO CONFIRM SHOWERS IN THE FLIGHT PATH, DISPATCH DID CONFIRM THE SHOWERS.  FLIGHT 4007 THEN RETURNED TO PIT TO HAVE THE RADAR INSPECTED.  MAINTENANCE INSPECTED AND REPLACED THE WEATHER RADAR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
